# SDR SWIA200312394

- Difficulty date: September 7, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 4,560 hours, 3,565 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION CAME ON JUST AFTER TAKEOFF.  COMPLIED WITH QRH.  MESSAGE STILL ON FOR LANDING.  A/C HANDLED OK THRU-OUT FLIGHT.  REMOVED AND REPLACED STALL PROTECTION COMPUTER  IAW 27-34-00.  OPS CHECK GOOD.  S/N OFF:  835.
